# SDR 08FDEA03784

- Difficulty date: September 9, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 56,175 hours, 12,637 cycles
- Engine: Ge CF680C
- Engine time: 3,498 hours, 753 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Part time: 37,365 hours, 8,543 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

NR 1 ENG COMPRESSOR STALLED ON CLIMB AT ABOUT 8000 FT TWO EVENTS OCCURRED ABOUT 3 MINUTES APART.  PRECAUTIONARY ENGINE SHUTDOWN ACCOMPLISHED.  PLACED IN WORK.  NR 1 ENGINE CHANGE APPROVED.  PLANT  ENGINEERING.  REMOVED AND REPLACED NR 1 ENGINE IAW WORKCARD 71T0901- MANUFACTURER PERFORMED GROUND RUNS ENG CHECKS GOOD.
